Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Sudden unexplained bruises on right leg before periods, muscle weakness, numb feet. Treatment?

Hi doc! I am a bit worried coz I have sudden, unexplained bruises on my right leg. I have these before menstruation . Now, my period had stopped but there are new bruises starting on the same leg. For few weeks now, I have constant muscle weakness on arms and legs and numbness on feet and hands. I would like to know what causes this and what should I do. Thank you!
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Unexplained appearance of bruises without any history of injury can happen due to platelet dysfunction or recent viral illness, drug intake or a bleeding disorder. Detailed examination and blood investigations are entailed to detect the cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor